# SDR CALA2019053100863

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 108,048 hours, 16,896 cycles
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: 26124121A
- Condition: Damaged
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 ON ARRIVAL LHR, FOUND #5 BRAKE ROTER SHATTERED. BRAKE TEMP READS 3 UNITS IN THE COCKPIT WITH NO STATUS MSG. #5 BRAKE UNIT REMOVED AND REPLACED IAW AMM 32-41-08-404-017. IDT INSPECTION REQUIRED FOR BRAKE ROD INSTALLATION. PDA GROUP 2 REPORTED IAW GMM 02-30-95. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1366953  SN OFF 0726 BRAKE, ASSY-MLG  OFF 76-3243-9-0002 0726 ON 76-3243-9-0002 2235 ACCOMPLISHED INSPECTION OF BRAKE ROD INSTALLATION PER AMM AND VERIFIED ALL ITEMS ARE PROPERLY INSTALLED AND SECURED..
